Journal of Biomathematics

Items 1-5 of 24
«Preious | of 5 | Next»
1

Global Stability of the Mathematical Model for HBV Treatment

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 01,2009, Pages 1-8, Dol:

2

Globally Asymptotical Stability and Persistence in Reaction-Diffusion Models

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 01,2009, Pages 9-24, Dol:

3

An Economic Explanation of Imitation and Learning Behaviors In Enterprises Investment

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 01,2009, Pages 25-32, Dol:

4

Analysis of CDS and ORF in Prokaryotic Genomes

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 01,2009, Pages 33-39, Dol:

5

On the Global Exponential Stability and Convergence of Neural Networks with Time-Varying Delays

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 01,2009, Pages 40-46, Dol:

Items 1-5 of 24
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn